# SDR CALA0800392

- Difficulty date: April 28, 2008
- Submitted: April 29, 2008
- Operation: Air carrier
- Aircraft: N73152
- Make and model: Boeing 767224
- Aircraft serial: 30431
- Aircraft time: 33,919 hours, 5,241 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Contact
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 2 LEFT EXTERNAL EMERGENCY EGRESS LIGHT INOP.  CLEANED CONTACT AND RELAMPED.  TEST SYS PER AMM 33-51-00 P.501.
